# SDR AWXA0002057

- Difficulty date: July 14, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 706-716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Floor beam web cracked 5 places BS 706-716 BL-0.C: Repaired floor beam web IAW AWA ER 15-5715-01193-SS2
